On Double Natural Transform of Boehmians
A.M. Mahajan1, M.S. Chaudhary2
1A.M. Mahajan, Assistant Professor and Head in Department of Mathematics, Walchand College of Arts and Science, Solapur.
2Dr. M.S. Chaudhary, Professor and Ex. Head Department of Mathematics Shivaji University, Kolhapur, Maharashtra.
Manuscript received on January 01, 2020. | Revised Manuscript received on January 20, 2020. | Manuscript published on January 30, 2020. | PP: 3596-3600 | Volume-8 Issue-5, January 2020. | Retrieval Number: E6524018520/2020©BEIESP | DOI: 10.35940/ijrte.E6524.018520
Open Access | Ethics and Policies | Cite | Mendeley
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: In this paper we are going to define the Double Natural transform of Bounded support and we develop this theory with the help of Zemanian technique. Here we are going to define the Integrable Boehmian and the main focus or objective of this paper is to define Double Natural transform for Integrable Boehmian, and this theory is developed and defined with the help of Mikusinski’s theory. D.Nemzer, P. Mikusinski and other discovered several applications of Boehmians. Also we establish some properties of Double Natural transform with other integral transforms. The Double Natural transform have been extended to generalized function and some of its distributional properties are obtained. Further we extend this class to Integrable Boehmians.
Keywords: Double Natural Transform, Convolution Theorem, Integrable Boehmian. AMS Subject Classification: – Primary 14E20, 54C40, Secondary 46E25, 20C20.
Scope of the Article: On Double Natural Transform of Boehmians.